For those that know me, this needs no introduction, but for those who would like more background to how I got here, please read my original thread here;
Everyone here has been - and continues to be - a great help to me... and as of today, I am free of the poison that we all know to be Cymbalta, or in my case the UK equivalent, Duloxetine. I switched from Citalopram (Celexa) over to Duloxetine 5 months ago, and have now switched back due to adverse reactions. Much like other who have fallen prey to this drug, I am one of the 44% who suffer the withdrawal syndrome, and one of the 10% (although these figures are based on one study and in reality may be higher) who have extreme reactions. Anyway - onto today.
DAY 1 (last dose was yesterday 11am - 10 beads)
Slept well, most likely due to having bad sleep night before. Woke to feeling that head wanted to be removed and thrown from the window. Immediately started moving feet and whole body was tense. Then whole leg started shaking and hand (oddly left leg and right hand). Very similar to what happened yesterday. Speech was affected in that I was stuttering a lot of words like they were stuck in my throat, although concentration seemed to be there.
Five hours on, I am a bit better. Exhausted from all the movement and light headed from shallow breathing required to speak. Very down in spirit knowing that I still have more of this to come. But putting this in a diary here on the forum I think will help, and if it helps just one person going through the same knowing that they are not alone, I will be even happier.
More to follow in due course...